MAUDE Adverse Event Report: MEDIVATORS INC. RAPICIDE PA HIGH-LEVEL DISINFECTANT

MEDIVATORS INC. RAPICIDE PA HIGH-LEVEL DISINFECTANT
Model Number ML02-0117
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Steris has made multiple attempts to obtain additional information regarding the reported event.A follow-up report will be submitted should additional information becomes available.Udi related data clarification - the lot/serial number is unknown; therefore, the applicable production identifiers were not included in the mdr.No additional issues have been reported.
 
Event or Problem Description
The user facility contacted steris as part of their investigation into "one of our employees recently reported some health concerns that s/h believes may be related to an exposure in the workplace".It is unknown if medical treatment was sought or administered.
 
Additional Manufacturer Narrative
Through follow-up with user facility personnel, it was discovered that the employee involved in the reported event was performing maintenance to repair a ceiling tile light when they observed water which had a strong odor.The employee experienced respiratory symptoms and skin irritation; however, they did not seek medical treatment.The employee was repairing the ceiling tile light as part of a facility draining issue.The exact cause of the reported event is unknown.The employee subject of the reported event was provided with a copy of the safety data sheet.A 3-year complaint review indicates this to be an isolated event.No additional issues have been reported.

Brand Name
RAPICIDE PA HIGH-LEVEL DISINFECTANT
Common Device Name
RAPICIDE
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key22679574
Report Number2150060-2025-00023
Device Sequence Number9472983
Product Code FEB
UDI-Device Identifier00677964063619
UDI-Public(01)00677964063619
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K082988
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberML02-0117
Device Catalogue NumberML020117
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown